MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with tina-quant hemoglobin a1c (hba1c) assay on a cobas 6000 c501 (ul) v module.Initial result: 5.9 % (tested on another c501).The physician questioned the initial result, and the sample was repeated at the same facility and at a sister laboratory.1st repeat result: 6.5 % (repeated on c501).The 2nd repeat result obtained from the sister laboratory was deemed to be correct.
 
Additional Manufacturer Narrative
The c501 (ul) v module serial number was (b)(6).The qc was running high but still within range.The field service engineer found that the rinse volumes at the probe, rinse baths, and rinse mechanisms were low.He performed a health check, checked the mechanical adjustments of the probes, and adjusted rinse volumes and pump pressure.He then performed calibration, qc, and precision studies, and they were within specifications.The analyzer was then performing within specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
Sections d1, d2a, d2b, d4, g1 and g4 were updated.The alarm trace showed abnormal probe sucking, abnormal sample aspiration, and sample short alarms.These are indicators of possible poor sample quality.The service actions performed by the field service engineer resolved the issue.No further issues were reported after the service visit.The cause was traced to maintenance.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22335959
Report Number1823260-2025-01954
Device Sequence Number8962900
Product Code JJE
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number05860636001
Device Lot Number80515001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown